(Health) Any support would be appreciated?
I would like to facilitate you but I am short of some information.
Is it Clonazepam that you are taking?
And is it heart attack (Myocardial Infarction)? It is blockade of heart's arteries.
At your age it might be MVP or mitral valve prolapse, It make you feel anxious and you get the impression your heart flutter.
Long term clonazepam have its own problems like dizziness and depression, convert in behavior etc.
I meditate if its MVP it is curable by a surgery.
On the other hand, if its heart attack it might be a post-traumatic stress working on you. You might entail some psychological assistant and evaluation. Don't hesitate. Its critical that you live your life as you plan.
Remember, every problem have its solution. You just own to find it! Best luck!
Find a new doctor and speedy!!! I do not have your problems but other robustness problems:( most of then are out to spawn a buck or more!! find a new Doctor:) gl:)
Don't you capture angry when no one tell you - hey , we'll dive you this now to quiet you down but then you'll hold to be weaned off that too? Most mums who hold antidepressants for post natal depression are never told they may never get past its sell-by date them . The drug companies are the only ones smiling . Anyway - you hold been through the roughest of it in a minute that you have no clonapin within your system - I gather the doc give you a reducing dose . Yes you feel resembling crap - you need to be contained by a safe enviroment beside caring relatives . Ring your doc and put it in his shoes first - after adjectives he must have have a plan after the 2 weeks . If not - get to the clinic - ring a charity who may pay envelope the cost of transport . Don't stop here you have come so far - accomplish out to the doc and failing that ring the salvos or Drug arm or whoever you have - grasp to the clinic
You had be on so many ant anxiety and sleep medication. Since you have cardiac problems, anxiety symptoms can put stress on your heart.
You should telephone the doctor who took you off adjectives the medications and started you on Klonopin and try to verbalize to him or leave an urgent message describing him about your symptoms and person without Klonopin.
Withdrawal from Klonopin is the worst. Did he ask you to taper past its sell-by date Klonopin, such as taking one a day for a few days, afterwards half a sunshine for a few days and then one quarter a sunshine for a few days?
I understand that it might seem to be very inconvenient to be in motion to the emergency but it is very historic. Let the emergency doctors see this withdrawal that you are going through. If within is no possibility for you to go to the emergency next take Ativan and that will serve you with some of the deduction symptoms for a short period of time since it is short acting while Klonopin is long acting. You turn bad the computer and try to sleep after taking Ativan and then follow up next to your doctor first thing contained by the morning after you wake up.
I still prefer that you walk to the emergency since I am worried about some of your symptoms that you enjoy.
I am sure that going to the Rehabilitation will help you tremendously. You can bid and let them know that you going in that is a problem and hopefully they will help you. If not afterwards ask your family and friends to relieve you going there.
I want to consent to you know that there are anxiety medication now that do not motive addiction or withdrawal. You do inevitability something to lessen your anxiety. After you take watchfulness of this crisis you can learn almost the other techniques to lower anxiety such as meditation, yoga, dietary control and others. You could progress to different websites and read about it then.
I hope that you feel better. Take thinking.
More Questions and Answers...